# SDR CALA0200391

- Difficulty date: July 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 48,052 hours, 21,781 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM LOWER CHORD I/B FLANGE CORRODED AT S28R AND S28L BETWEEN STA 500D AND 520. REPAIRED IAW ECRA 5311-01128.
